# SDR USAA2014090200024

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 107,083 hours, 20,502 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305027
- Part serial: 88340
- Condition: Faulty
- Location: Cockpit
- Part time: 52,435 hours, 16,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE CABIN ALTITUDE WARNING ALERTED.  ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FT. THE CABIN ALTITUDE DID NOT EXCEED 14,000 FEET, BUT WAS APPROX 13,000 FT ON THE CABIN ALTIMETER GAUGE.  DECLARED AN EMERGENCY & DIVERTED.  MAINTENANCE REPLACED THE NR 2 PRESSURE CONTROLLER & THE CABIN PRESS SELECTOR PANEL.
